Follow
Dimitri Zvonkine
Dimitri Zvonkine
Directeur de Recherche, Laboratoire Mathématiques de Versailles
Verified email at uvsq.fr
Title
Cited by
Cited by
Year
Tautological relations and the r-spin Witten conjecture
C Faber, S Shadrin, D Zvonkine
Annales scientifiques de l'École Normale Supérieure, Série 4 43 (4), 621-658, 2010
1852010
Relations on\overline {ℳ} _ {ℊ, 𝓃} via 3-spin structures
R Pandharipande, A Pixton, D Zvonkine
Journal of the American Mathematical Society 28 (1), 279-309, 2015
1782015
Double ramification cycles on the moduli spaces of curves
F Janda, R Pandharipande, A Pixton, D Zvonkine
Publications mathématiques de l'IHÉS 125, 221-266, 2017
1502017
On multiplicities of the Lyashko-Looijenga mapping on the discriminant strata
SK Lando, D Zvonkine
Funct. Anal. Appl 33 (3), 178-188, 1999
67*1999
Integrals of ψ-classes over double ramification cycles
A Buryak, S Shadrin, L Spitz, D Zvonkine
American Journal of Mathematics 137 (3), 699-737, 2015
652015
On double Hurwitz numbers with completed cycles
S Shadrin, L Spitz, D Zvonkine
Journal of the London Mathematical Society 86 (2), 407-432, 2012
532012
Tautological relations via r-spin structures
R Pandharipande, A Pixton, D Zvonkine
arXiv preprint arXiv:1607.00978, 2016
462016
Double ramification cycles with target varieties
F Janda, R Pandharipande, A Pixton, D Zvonkine
Journal of Topology 13 (4), 1725-1766, 2020
412020
Equivalence of ELSV and Bouchard–Mariño conjectures for -spin Hurwitz numbers
S Shadrin, L Spitz, D Zvonkine
Mathematische Annalen 361 (3), 611-645, 2015
412015
Strebel differentials on stable curves and Kontsevich's proof of Witten's conjecture
D Zvonkine
arXiv preprint math/0209071, 2002
412002
Twisted r-spin potential and Givental’s quantization
A Chiodo, D Zvonkine
402009
An introduction to moduli spaces of curves and their intersection theory
D Zvonkine
Handbook of Teichmüller theory 3, 667-716, 2012
352012
The Chern character of the Verlinde bundle over ℳ¯ g, n
A Marian, D Oprea, R Pandharipande, A Pixton, D Zvonkine
Journal für die reine und angewandte Mathematik (Crelles Journal) 2017 (732 …, 2017
272017
Chiodo formulas for the r-th roots and topological recursion
D Lewanski, A Popolitov, S Shadrin, D Zvonkine
Letters in Mathematical Physics 107 (5), 901-919, 2017
262017
Changes of variables in ELSV-type formulas
S Shadrin, D Zvonkine
Michigan Mathematical Journal 55 (1), 209-228, 2007
252007
Enumeration of ramified coverings of the sphere and 2-dimensional gravity
D Zvonkine
arXiv preprint math/0506248, 2005
242005
Periodic Billiard Trajectories in Right Triangle
GA Gal'perin, DA Zvonkine
Regular and chaotic dynamics 8 (1), 29-44, 2003
242003
Intersection numbers with Witten’s top Chern class
S Shadrin, D Zvonkine
Geometry & Topology 12 (2), 713-745, 2008
222008
A preliminary text on the r-ELSV formula
D Zvonkine
preprint, 2006
222006
An algebra of power series arising in the intersection theory of moduli spaces of curves and in the enumeration of ramified coverings of the sphere
D Zvonkine
arXiv preprint math/0403092, 2004
212004
The system can't perform the operation now. Try again later.
Articles 1–20